Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Dualizing complexes of affine semigroup rings


Authors: Uwe Schäfer and Peter Schenzel
Journal: Trans. Amer. Math. Soc. 322 (1990), 561-582
MSC: Primary 13D45; Secondary 13C15, 13H10, 52B20
MathSciNet review: 1076179
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For an affine semigroup ring we construct the dualizing complex in terms of the semigroup and the homology of the face lattice of the polyhedral cone spanned by the semigroup. As a consequence there are characterizations of locally Cohen-Macaulay rings, Buchsbaum rings, and Cohen-Macaulay rings as well as Serre's condition $ {\mathcal{S}_l}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13D45, 13C15, 13H10, 52B20

Retrieve articles in all journals with MSC: 13D45, 13C15, 13H10, 52B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1990-1076179-6
PII: S 0002-9947(1990)1076179-6
Article copyright: © Copyright 1990 American Mathematical Society